# SDR 99FDEA00486

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED DOOR LIGHTS AND S/O AMBER NOSE GEAR DOOR LIGHT REMAINED ILLUM'D AFTER GEAR RETRACTION W/HANDLE UP.  CREW FELT/HEARD NOSE GEAR DOOR NOT FULLY CLOSED.  ACCOMPLISHED RED TABS.  AFTER GEAR WAS RECYCLED CREW FELT/HEARD SUBSTANTIALLY LESS NOISE AIRSPEED LIMITED TO 270 KNOTS OR LESS.  LIGHT WENT OUT AT 6000 MSL 190 KNOTS.
